# SDR GTIA2015082301626

- Difficulty date: August 23, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 18,883 hours, 8,725 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 60-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON WALK AROUND DAMAGE TO AFT FUSELAGE AREA FRAME 60-61, STRINGER 19L-20L.  THE DENT DIMENSION ARE D=2MM AND A=40MM.  REPAIRED IAW EO 5300-1508.
